Journal of Modern Physics

Vol.5 No.16(2014), Paper ID 50602, 9 pages

DOI:10.4236/jmp.2014.516157

 

Quantum Statistical Derivation of a Ginzburg-Landau Equation

 

Shigeji Fujita, Akira Suzuki

 

Department of Physics, University at Buffalo, State University of New York, Buffalo, USA
Department of Physics, Faculty of Science, Tokyo University of Science, Tokyo, Japan

 

Copyright © 2014 Shigeji Fujita, Akira Suzuki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Fujita, S. and Suzuki, A. (2014) Quantum Statistical Derivation of a Ginzburg-Landau Equation. Journal of Modern Physics, 5, 1560-1568. doi: 10.4236/jmp.2014.516157.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.